# SDR IPXA2025071131150

- Difficulty date: July 2, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,457 hours, 17,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A53981317202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FR74 HOLE ON PROFILE-Z RH BTW FR72 AND FR75. RT PROFILE-Z FR72-75 REMOVED DUE TO CRACK IAW SRM 51-40-21.  FABRICATED NEW PROFILE Z  IAW GMM 09.08.01.03 FOLLOWING 4 AND SRM 53-18-18 FIGURE 3 SHEET 2 ITEM 55.  INSTALLED NEW PROFILE Z RH FOR STRUCTURE BTW FR72 AND FR75. VERIFIED STEP 12. NEW R/H PROFILE Z BTW FR72 AND FR75 INSTALLATION C/W. JOB COMPLETE.
